# SDR ASAA2022021237523

- Difficulty date: February 12, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 143A7501188
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL CORRODED STA 500D TO 500G+10. GROUNDED - YES. REMOVED AND REPAIRED DAMAGED SECTION OF TRANSITION IAW B737-800 SRM 53-00-53-2R-5W: 2 O": .040 R: 0 L : 10 D: .040.
